# SDR P5CA0401167

- Difficulty date: August 10, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,400 hours, 18,618 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT FLOOR PANEL STA 1680 THRU 1780 IS CRACKED & CORRODED.  CUT OUT AND REMOVED DAMAGE, NO CRACK FOUND.  CUT OUT FABRICATED & INSTALLED AS PER SRM 51-40-08 & 51-10-02.
